# SDR SWAA2020121029133

- Difficulty date: November 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR PANEL 242CF UPPER SURFACE HAS MATERIAL PEELING (18-037).  REPAIRED FLOOR PANEL 242CF UPPER SURFACE, REF B737-7 SRM 53-00-50-2R-1.  MATERIAL USED PO: 1688495 AND PO3 1480720.
